Am I alone?

Discussion in 'Introductions' started by sellen, Mar 7, 2019.

  1. sellen

    sellen New Member
    Standard Member

    Joined:
    Mar 7, 2019
    Messages:
    1
    Likes Received:
    0
    Starting Weight:
    86
    Current Weight:
    75
    Height:
    154
    Lost:
    11
    Goal Weight:
    67
    Hi Guys

    I have been on Duromine for around 3 months now. I was wondering if anyone has experienced any major breakouts? I have, EVERYWHERE! my skin has always been temperamental but on the duromine the reaction is terrible. It looks like I have craters everywhere. It's itchy, red, sore and consistent with cystic acne or folliculitis and they eventually leave horrible scars.

    i love the weight loss, but my skin looks disgusting.

    has anyone else experienced this? or am I alone and its a me problem?

    If you have experienced this, what did you do to help it/fix it?
     
    #1 Mar 7, 2019
  2. Crafty1

    Crafty1 New Member
    Standard Member

    Joined:
    Mar 8, 2019
    Messages:
    2
    Likes Received:
    2
    Have you spoken to your doctor about this? I'd be pretty concerned
     
    #2 Mar 8, 2019
    Rava likes this.
  3. Rava

    Rava Well-Known Member
    Premium Member

    Joined:
    May 14, 2018
    Messages:
    481
    Likes Received:
    356
    Hi @sellen - as @Crafty1 said I would definitely book an appointment with your GP and see if they have any ideas?

    Generally speaking Duromine makes the majority of us really thirsty and dry mouthed, so our water intake goes up. Usually that is good for our skin, not the other way around.

    Is there anything in your diet you have just started to add, that could be causing the flare up? Foods, vitamins, herbs?
     
    #3 Mar 11, 2019

Share This Page